# SDR ASAA2021112036666

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 28,657 hours, 9,155 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 1476M57P02
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG. FAN BLADE LUBE SPACERS #3,6,18, AND 22 ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED SPACERS #3,6,18 AND 22 PER T/C 78472010.
